# SDR FDEA202011022747

- Difficulty date: November 2, 2020
- Submitted: November 3, 2020
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 99,594 hours, 35,660 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1967
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, APPROXIMATELY STA 1967, SECTION OF LONGERON L46 IS EXFOLIATED OUT OF LIMITS.
